Tbilisi Mathematical Journal
E-ISSN: 1512-0139

Volume 13, No.3 (2020)

  1. Coefficient bounds for subclasses of bi-univalent functions defined by fractional derivative operator
    S. S. Eker, B. Şeker, S. Ece
    Abstract | PDF |
  2. Semitotal domination of Harary graphs
    Z. Kartal, A. Aytaç
    Abstract | PDF |
  3. The fractional Green’s function by Babenko’s approach
    Chenkuan Li, Changpin Li
    Abstract | PDF |
  4. New existence criterion of infinitely many solutions for partial discrete Dirichlet problems
    F. Gharehgazlouei, Sh. Heidarkhani
    Abstract | PDF |
  5. Meromorphic solutions of some non-linear q-shift difference equationsR. S. Dyavanal, J. B. Muttagi and Shilpa N.
    Abstract | PDF |
  6. Fractional integral inequalities for generalized convexityA. Kashuri, M. A. Ali, M. Abbas, H. Budak, M. Z. Sarikaya
    Abstract | PDF |
  7. Some curvature properties on Lorentzian β-Kenmotsu manifold with a semi-symmetric semi-metric connection
    S. Kishor, P. Verma
    Abstract | PDF |
  8. Third order differential subordination and superordination results for analytic functions involving the Hohlov operator
    A. K. Mishra, A. Prajapati, P. Gochhayat
    Abstract | PDF |
  9. Smarandache curves according to the Sabban frame belonging to spherical indicatrix curve of the Salkowski curve
    S. Şenyurt, B. Öztürk
    Abstract | PDF |
  10. A new reliable method and its convergence for nonlinear second-order fractional differential equations
    A. Khalouta, A. Kadem
    Abstract | PDF |
  11. Generalized multivalued integral type contraction on weak partial metric space
    Ö. Acar, S. Coşkun
    Abstract | PDF |
  12. Classes of non-commutative semigroups with finite Fibonacci invariants
    M. Monsef, H. Doostie
    Abstract | PDF |
  13. On bronze Riemannian structures
    R. C. Akpinar
    Abstract | PDF |
  14. Periodic solutions to certain classes of third order delay differential equations
    S. A. Olayemi, B. S. Ogundare
    Abstract | PDF |

Tbilisi Mathematical Journal
E-ISSN: 1512-0139

Volume 13, No.2 (2020)

  1. On Hermite-Hadamard type inequalities for co-ordinated trigonometrically $\rho$-convex functions
    H. Budak, H. Kara, M. E. Kiriş
    Abstract | PDF |
  2. Growth estimates of derivatives of a polynomial
    A. Mir
    Abstract | PDF |
  3. Families of exact solutions of Biswas-Milovic equation by an exponential rational function method
    B. Ghanbari, M. Inc, A. Yusuf, D. Baleanu, M. Bayram
    Abstract | PDF |
  4. Arithmetic properties of 2-color overpartition pairs
    M. S. M. Naika, S. S. Nayaka
    Abstract | PDF |
  5. On uniqueness of meromorphic functions and their derivatives
    Chao Meng, Xu Li
    Abstract | PDF |
  6. Decomposition spaces and poset-stratified spaces
    Shoji Yokura
    Abstract | PDF |
  7. Jacobi spectral discretization for nonlinear fractional generalized seventh-order KdV equations with convergence analysis
    R. M. Hafez, Y. H. Youssri
    Abstract | PDF |
  8. Uniqueness of some differential-difference polynomials of entire functions sharing small function
    S. H. Naveenkumar
    Abstract | PDF |
  9. On the nonexistence of global solutions for wave equations with double damping terms and nonlinear memory
    M. Berbiche, M. Terchi
    Abstract | PDF |
  10. $Z$ – transform for integrable Boehmians
    D. Loonker
    Abstract | PDF |
  11. Monodromy matrices as universal set of quantum gates and dynamics of cold trapped ions
    G. Giorgadze
    Abstract | PDF |
  12. Almost tri-cubic functions with Lipschitz condition
    I. Nikoufar
    Abstract | PDF |
  13. On cohomologies and algebraic K-theory of Lie p-superalgebras
    G. Rakviashvili
    Abstract | PDF |
  14. Symmretric functions for second-order recurrence sequences
    GKh. Boubellouta, A. Boussayoud, M. Kerada
    Abstract | PDF |

Tbilisi Mathematical Journal
E-ISSN: 1512-0139

Volume 13, No.1 (2020)

Special issue of the Conference OMTSA – 2019,

 

Operators in General Morrey – Type Spaces and Applications, 16-20 July 2019, Kutahya, Turkey.

Lead Editor – Vagif S. Guliyev

Guest Editors:
Ismail Ekincioglu, Ayhan Serbetci, Yoshihiro Sawano, Maria Alessandra Ragusa, Przemyslaw Gorka


  1. On embeddings of grand grand Sobolev-Morrey spaces with dominant mixed derivatives
    A. M. Najafov, R. F. Babayev
    Abstract | PDF |
  2. Attainable set of a SIR epidemiological model with constraints on vaccination and treatment stocks
    A. S. Nazlipinar, B. Basturk
    Abstract | PDF |
  3. Characterizations for the fractional maximal operators on Carleson curves in local generalized Morrey spaces
    H. Armutcu, A. Eroglu, F. Isayev
    Abstract | PDF |
  4. On boundedness of multidimensional Hausdorff operator in weighted Lebesgue spaces
    R. A. Bandaliyev, K. H. Safarova
    Abstract | PDF |
  5. Lipschitz estimates for rough fractional multilinear integral operators on local generalized Morrey spaces
    I. Ekincioglu, C. Keskin, R. V. Guliyev
    Abstract | PDF |
  6. Spaces of strongly lacunary invariant summable sequances
    E. Savaş
    Abstract | PDF |
  7. Oscillatory integrals with variable Calderón-Zygmund kernel on vanishing generalized Morrey spaces
    V. S. Guliyev, A. Ahmadli, S. E. Ekincioglu
    Abstract | PDF |
  8. A quadrature approach to the generalized frictionless shearing contact problem
    E. Yusufoglu, Ý. T. Çetinkaya
    Abstract | PDF |
  9. Characterizations for the commutator of parabolic nonsingular integral operator on parabolic generalized Orlicz-Morrey spaces
    M. N. Omarova
    Abstract | PDF |
  10. Simplicial algebroids and internal categories within $R$-algebroids
    Ö. Gürmen Alansal, E. Ulualan
    Abstract | PDF |
  11. Approximation by trigonometric polynomials in weighted Morrey spaces
    Z. Cakir, C. Aykol, D. Soylemez, A. Serbetci
    Abstract | PDF |
  12. Abstract versions of Korovkin theorems on modular spaces via statistical relative summation process for double sequences
    S. Yildiz
    Abstract | PDF |

Tbilisi Mathematical Journal
E-ISSN: 1512-0139

Volume 12, No.4 (2019)

  1. Compact and matrix operators on the space $(| A_{f}^{\theta})|_{k}$
    F.Gökçe, G. C. Hazar Güleç
    Abstract | PDF |
  2. Stabilities of various multiplicative inverse functional equations
    B. V. Senthil Kumar, J. M. Rassias, S. Sabarinathan
    Abstract | PDF |
  3. Sufficient conditions for infinite series by absolute $\varphi$-product summable factor
    S. Sonker, A. Munjal
    Abstract | PDF |
  4. Finding hybrid families of special matrix polynomials associated with Sheffer sequences
    G. Yasmin, Sh. A. Wani, H. Islahi
    Abstract | PDF |
  5. Blow up, exponential growth of solution for a reaction-diffusion equation with multiple nonlinearities
    E. Pişkin, F. Ekinci
    Abstract | PDF |
  6. On a fourth order rational difference equation
    R. Abo-Zeid
    Abstract | PDF |
  7. Uniqueness of a differential polynomial and a differential monomial sharing a small function
    H. P. Waghamore, R. Maligi
    Abstract | PDF |
  8. Revisiting Meir-Keeler type fixed operators on Branciari distance space
    A. Fulga and E. Karapinar
    Abstract | PDF |
  9. Some properties of the pseudo-Chebyshev polynomials of half-integer degree
    P. Brandi, P. E. Ricci
    Abstract | PDF |
  10. The Hilali conjecture on product of spaces
    S. Yokura
    Abstract | PDF |
  11. An efficient method for solving nonlinear time-fractional wave-like equations with variable coefficients
    A. Khalouta, A. Kadem
    Abstract | PDF |
  12. Blow-up solutions of a time-fractional diffusion equation with variable exponents
    J. Manimaran, L. Shangerganesh
    Abstract | PDF |
  13. Some new refinement of Hermite-Hadamard type inequalities and their applications
    A. Kashuri, R. Liko, S. S. Dragomir
    Abstract | PDF |
  14. Some properties of q-Bernstein-Durrmeyer operators
    H. Karsli
    Abstract | PDF |
  15. Solution to time fractional non homogeneous first order PDE with non constant coefficients
    A. Aghili
    Abstract | PDF |
  16. A note on the spherical images of W-partially null curves in Minkowski space-time $\mathbb{E}_{1}^{4}$
    Y. Ünlütürk, Z. Karakaş
    Abstract | PDF |
  17. Results on entire and meromorphic functions that share small function with their homogeneous and linear differential polynomials
    S. S. Bhoosnurmath, N. Shilpa, M. Barki
    Abstract | PDF |

Tbilisi Mathematical Journal
E-ISSN: 1512-0139

Volume 12, No.3 (2019)

  1. Some new k-fractional trapezium-like integral inequalities via generalized relative semi-(r; m, h1, h2)-preinvex mappings and applications
    Artion Kashuri , Muhammad Adil Khan and Rozana Liko
    Abstract | PDF |
  2. A discrete orthogonal polynomials approach for coupled systems of nonlinear fractional order integro-differential equations
    L. Moradi, F. Mohammadi, D. Conte
    Abstract | PDF |
  3. (ε − δ) conditions and fixed point theorems
    R. K. Bisht
    Abstract | PDF |
  4. Operator splitting method for numerical solution of modified equal width equation
    İ. Çelikkaya
    Abstract | PDF |
  5. Topological Quillen localization of structured ring spectra
    J.E. Harper, Y. Zhang
    Abstract | PDF |
  6. Solutions to some systems of adjointable operator equations over Hilbert C*-modules
    Z. Niazi Moghani, M. Khanehgir
    Abstract | PDF |
  7. Exact solutions of nonlinear evolution equations using the extended modified Exp(-ω(ξ)) function method
    B. Karaagac, S. Kutluay, N. M. Yagmurlu, A. Esen
    Abstract | PDF |
  8. On moduli of smoothness of functions in Orlicz spaces
    S. Z. Jafarov
    Abstract | PDF |
  9. Connection and duplication formulas for the Boas-Buck-Appell polynomials
    T. Nahid, S. Khan
    Abstract | PDF |
  10. Finding hybrid relatives of the Bessel polynomials
    M. Ali, S. Khan, Sh. Ahmad Naikoo
    Abstract | PDF |
  11. A Lumped Galerkin finite element method for the generalized Hirota-Satsuma coupled KdV and coupled MKdV equations
    N. M. Yagmurlu, B. Karaagac, A. Esen
    Abstract | PDF |
  12. Stability and non-stability of generalized radical cubic functional equation in quasi-$\beta$-Banach spaces
    Iz. EL-Fassi, J. M. Rassias
    Abstract | PDF |
  13. On (4,5)-regular bipartitions with odd parts distinct
    M. S. Mahadeva Naika, T. Harishkumar
    Abstract | PDF |

Tbilisi Mathematical Journal
E-ISSN: 1512-0139

Volume 12, No.2 (2019)

  1. New inequalities for n-time differentiable functions
    Cetin Yildiz, and M.Emin Ozdemir
    Abstract | PDF |
  2. Weighted sharing and uniqueness for the shifts of meromorphic functions
    Chao Meng and Gang Liu
    Abstract | PDF |
  3. On some compact embeddings of a weighted space
    C. Unal, I. Aydin
    Abstract | PDF |
  4. On pointwise approximation properties of certain nonlinear Bernstein operators
    H. Erhan Altin
    Abstract | PDF |
  5. A new method for the solution of Volterra-Fredholm integro-differential equations
    Yousef Jafarzadeha and Reza Ezzatib
    Abstract | PDF |
  6. Parallelism in Hilbert K(H)-modules
    M. Mohammadi Gohari and M. Amyari
    Abstract | PDF |
  7. Meromorphic solutions of nonlinear ordinary differential equations
    P. G. Siddheshwar, A. Tanuja, Subhas S. Bhoosnurmath and Mahesh Barki
    Abstract | PDF |
  8. Almost automorphic solutions for neutral type CNNs with time-varying delays and D operator on time scales
    Bing Lia and Yongkun Liby
    Abstract | PDF |
  9. Product of Sheffer sequences: properties and examples∗
    Mumtaz Riyasat, Subuhi Khan and Shakir Shah
    Abstract | PDF |
  10. Degree of approximation of genuine Lupaş-Durrmeyer operators
    N. Manav, N. Ispir
    Abstract | PDF |
  11. Some Qi-type integral inequalities involving several weight functions
    Jan-David Hardtke
    Abstract | PDF |
  12. Higher chromatic analogues of twisted $K$-theory
    Mehdi Khorami
    Abstract | PDF |
  13. Coefficient estimates for a general subclass of m-fold symmetric bi-univalent functions
    Ahmad Motamednezhad and Safa Salehian
    Abstract | PDF |
  14. Inequalities for complex rational functions
    T. Shahmansouri and M. Bidkham
    Abstract | PDF |

Tbilisi Mathematical Journal
E-ISSN: 1512-0139

Volume 12, No.1 (2019)

  1. On certain new means generated by generalized trigonometric functions
    J´ozsef S´andor and Barkat Ali Bhayo
    Abstract | PDF |
  2. Chebyshev wavelet method for solving radiative transfer equation in a slab medium
    S. Shekarpaz, K. Parand and H. Azari
    Abstract | PDF |
  3. Special functions, integral transforms with applications
    Arman Aghili
    Abstract | PDF |
  4. Aspects of invariant submanifolds of a fλ-Hsu manifold with complemented frames
    Praveen Kumar Mathur and Pravin Kumar Srivastava
    Abstract | PDF |
  5. On projective QTAG-modules
    Fahad Sikander
    Abstract | PDF |
  6. Measure of noncompactness and semilinear differential equations in Fréchet spaces
    Amaria Arara , Mouffak Benchohra and Fatima Mesri
    Abstract | PDF |
  7. On the theory of 4-th root Finsler metrics
    Akbar Tayebi
    Abstract | PDF |
  8. Properties and applications of the Gould-Hopper-Frobenius-Euler polynomials
    Shahid Ahmad Wani, and Subuhi Khan
    Abstract | PDF |
  9. Simulation functions and Boyd-Wong type results
    Suzana Aleksic, Sumit Chandok and Stojan Radenovic
    Abstract | PDF |
  10. Some new inequalities involving the Katugampola fractional integrals for strongly η-convex functions
    Seth Kermausuor, Eze R. Nwaeze
    Abstract | PDF |
  11. An alternative proof of the generalized Littlewood Tauberian theorem for Ces`aro summable double sequences
    Gökşen Fındık, ibrahim Çanak, Ümıt Totur
    Abstract | PDF |
  12. Fekete-Szegö results for a class of non-Bazilevič functions defined by convolution
    A. O. Mostafa and G. M. El-Hawsh
    Abstract | PDF |

Tbilisi Mathematical Journal
E-ISSN: 1512-0139

Volume 11, No.4 (2018)

  1. Double absolute indexed matrix summability with its applications
    B. B. Jena, S. K. Paikray and U. K. Misra
    Abstract | PDF |
  2. Semi-slant Riemannian maps from almost contact metric manifolds into Riemannian manifolds
    Rajendra Prasad and Sushil Kumar
    Abstract | PDF |
  3. Non-global solutions for a class of fourth-order wave equations
    Tarek Saanouni
    Abstract | PDF |
  4. A note on the new set operator ψ
    Arife Atay and Hasan Ilhan Tutalar
    Abstract | PDF |
  5. Modi ed Apostol-Euler numbers and polynomials of higher order
    Maged G. Bin-Saad and Ali Z. Bin-Alhag
    Abstract | PDF |
  6. Uniqueness results related to L-functions and certain differential polynomials
    Pulak Sahoo and Samar Halder
    Abstract | PDF |
  7. Blending type approximation by Stancu-Kantorovich operators associated with the inverse P´olya-Eggenberger distribution
    M. Mursaleen and A. A. H. Al-Abied
    Abstract | PDF |
  8. I-Convergence of triple difference sequence spaces over n-normed space
    Tanweer Jalal and Ishfaq Ahmad Malik
    Abstract | PDF |
  9. Operator approach for orthogonality in linear spaces
    Mahdi Iranmanesh and Maryam Saeedi Khojasteh
    Abstract | PDF |
  10. Perturbed fourth-order Kirchhoff-type problems
    Shapour Heidarkhani, Shahin Moradi , Giuseppe Caristi and Bin Ge
    Abstract | PDF |
  11. Structural properties for (m, n)-quasi-hyperideals in ordered semihypergroups
    Ahsan Mahbooba , Noor Mohammad Khanb and Bijan Davvazc
    Abstract | PDF |
  12. On the second radical elements of lattice modules
    Narayan Phadatare and Vilas Kharat
    Abstract | PDF |

 

 

Tbilisi Mathematical Journal
E-ISSN: 1512-0139

Volume 11, No.3 (2018)

  1. Majorizatiuon and Zipf-Mandelbrot law
    Naveed Latif , Dilda Pecaric, Josip Pecaric
    Abstract | PDF |
  2. Existence of a pair of new recurrence relations for the Meixner-Pollaczek polynomials
    E.I. Jafarov, A.M. Jafarova, S.M. Nagiyev
    Abstract | PDF |
  3. A note to establish the Hyers-Ulam stability for a nonlinear integral equation with Lipschitzian kernel
    Mohammad Saeed Khana and Dinu Teodorescu
    Abstract | PDF |
  4. The transmuted Gompertz-G family of distributions: properties and applications
    Hesham Reyad, Farrukh Jamal, Soha Othman and G.G. Hamedani
    Abstract | PDF |
  5. A nilpotent Whitehead theorem for TQ-homology of structured ring spectra
    Michael Ching, John E. Harper
    Abstract | PDF |
  6. Connection problems and matrix representations for certain hybrid polynomials
    Subuhi Khan and Tabinda Nahid
    Abstract | PDF |
  7. Logarithmic-Sheffer polynomials of the second kind
    Paolo Emilio Ricci
    Abstract | PDF |
  8. Common fixed points of set mappings endowed with directed graphs
    Jamshaid Ahmad and Ahmed Al-Rawashdeh
    Abstract | PDF |
  9. Certain results on para-Kenmotsu manifolds equipped with M-projective curvature tensor
    Abhishek Singh and Shyam Kishor
    Abstract | PDF |
  10. Marcinkiewicz integrals with rough kernel associated with Schrödinger operators and commutators on generalized vanishing local Morrey spaces
    Ferit Gürbüz
    Abstract | PDF |
  11. Multiple solutions of critical singular degenerate elliptic system with concave-convex nonlinearities
    Chang-Mu Chu and Lin Li
    Abstract | PDF |
  12. Some estimations of summation-integral-type operators
    Vishnu Narayan Mishra, Rishikesh Yadav
    Abstract | PDF |

Tbilisi Mathematical Journal
E-ISSN: 1512-0139

Volume 11, No.2 (2018)

  1. On algebraic K-functors of crossed group rings and its applications
    G.Rakviashvili
    Abstract | PDF |
  2. Harmonic numbers operational matrix for solving fth-order two point boundary value problems
    Y.H. Youssri and W.M. Abd-Elhameed
    Abstract | PDF |
  3. On skew cyclic codes over Fq + vFq + v2Fq
    Mohammad Ashraf and Ghulam Mohammad
    Abstract | PDF |
  4. Crossed Semimodules of Categories and Schreier 2-Categories
    Sedat Temel
    Abstract | PDF |
  5. A matrix application on absolute weighted arithmetic mean summability factors of infinite series
    Sebnem YILDIZ
    Abstract | PDF |
  6. Uniqueness for the Difference Monomials of P-Adic Entire Functions
    Chao Meng and Gang Liu
    Abstract | PDF |
  7. Approximate n-dimensional additive functional equation in various Banach Spaces
    Abasalt Bodaghi, Mohan Arunkumar and Elumalai Sathya
    Abstract | PDF |
  8. General Solution and Stability of Quattuorvigintic Functional Equation in Matrix Paranormed Spaces
    J. M. Rassias, R. Murali, M. J. Rassias, V. Vithya and A. A. Raj
    Abstract | PDF |
  9. Laguerre-based Hermite-Bernoulli polynomials associated with bilateral series
    Waseem Ahmad Khan, Serkan Araci , Mehmet Acikgoz and Ayhan Esi
    Abstract | PDF |
  10. A sinc-Gauss-Jacobi collocation method for solving Volterra’s population growth model with fractional order
    Abbas Saadatmandi , Ali Khani and Mohammad-Reza Azizi
    Abstract | PDF |
  11. An Application of PEROV TYPE RESULTS IN GAUGE SPACES
    Lakshmi Narayan Mishra , Animesh Gupta and Vandana
    Abstract | PDF |
  12. Certain Subclasses of Bi-univalent Functions Associated with the Chebyshev Polynomials Based on Hohlov Operator
    G. Murugusundaramoorthy , K.Vijaya and H.O.Guney
    Abstract | PDF |